I'm a young man using progesterone cream
Hi my name is John and I took propecia a hair loss drug and that made me very sick I no longer have libido, energy, I developed brain fog, tinnitus, no morning wood anymore, erectile dysfunction.
I saw some guys fixing all their problems by taking progesterone cream 10mg everyday so I decided to do the same. Suddenly I got some strange symptom I don't know if I'm using some bad words because I'm not a native speaker so I will try to write it in medical terms. First my penis got really numb, I got some strange dreams like they were very real, my brain fog got a little worse and then the good things started to happen in 3 days taking the cream. I started to wake up really refreshed, got morning erection, then my mood got excellent I've felt so depressed for so many years in this poison and then I got really happy with energy then my libido returned I even lost some weight, belly fat and gynecomastia I had prior taking the cream.
But suddenly I lost everything I got and the cream stopped working. The sign I know that the cream will work is that it made me very calm the first days I applied it, the numbness down there, and the dreams, but now I don't feel anything is like applying water in my arms. I don't know if that happened because I had some drinks and increased my estrogen and prolactin by drinking. So I'm really worried because suddenly I got so good almost feeling normal I was even crying of happiness it was like a God's miracle.
Wray do you think I should take zinc, b6, b12, vitamin D or any other thing to help with the cream. Should I increase the dosage of the cream? I'm using Biovea woman cream as the other guys used the same and as I know it worked I intend to continue with this brand.
One other thing I would like to know should I apply it to a largest area as possible and rub until the cream dissapear/dry or should I let it in my skin and don't rub too much to make it still watery?
Thank you so much for your help.